Get your Health question answered in 3 easy steps

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Groundnuts for diabetic patient

can persons with high blood sugar take groundnuts?
Fri, 20 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Treatment/Therapy
Lab Tests
Medical Topics
  Anonymous's Response
I have been told i am borderline diabetic based on my first two weekly tests though my last two tests have shown everything to be on lower range.

I eat 30-50 grams fried (micro) peanuts as snacks with green tea.

11 weeks back:
HDL/Total Cholestrol -- ~24% -- i need to take this a bit higher to 26%.
Triglycerides/HDL -- 3.5 -- I need to get this down to around 2.00

No STATIN Drugs please.
http://articles.mercola.com/sites/articles/archive/2008/02/19/how-statin-drugs-wreck-your-muscles.aspx

I am on a FLAXSEED Powder (made at home -- Organic Flaxseed comes at Rs 300/Kg and 1 Kg would last about a month) now to a level of 2TBSP/Day. Will add Cold pressed Flaxseed Oil 1TBSP/Day to salads and will have a lipid profile test again after maybe 8 weeks to see how far i improved. Flaxseed powder has reduced my BP from 160/90 to 120/80 in less than 6 weeks and pulse rates are all normal (resting/normal/workout)

All Saffolas/Canolas are thrown out of house. Only Olive Oil, Coconut Oil. Alkalizing body through diet and water and restricting acid ash leaving diet to 20% or less.
Dermatologist Dr. Gaurav Patel's  Response
hi shweta
never take much ground nuts in diabetic pt.
it has high cholesterol level .
diabetic pt has high risk of developing high cholesterol and then heart problem
so avoid it from diet
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a diabete patient from past 5 1/2 yrs and have thyroid problem of hyper? I need to consult you doctor for this problem? So wen can consult?

doctor1 MD

i want to ask you whether the diabities decease is curable in india or not, becaus there is one of my relatives in afghanistan he has bad situation and according to doctors his liver is damaged. please tell me your suggestion what to do? whether bring the patient in india or it would be curable in my hometown?

doctor1 MD

I want diet chart for diabetics patients ?

Recent questions on Hyperglycemia

doctor1 MD

she is 3.4 years as of now, she developed some power in left eye. thus we had doubt if she develop Type 2 diabetes , when checked today post lunch her sugar level was 155. Her mother having type 2 diabetes since 5 years and taking insulin , even...

doctor1 MD

I am diabetic since last 30 years. My HbA1C is around 7.5. I also have thyroid but under control. My unsolved question is that my blood sugar is always above 170 after breakfast though all other time it is within limits. I have a reputed...

doctor1 MD

i want to ask a question about diabetes type 1. Why is there glucose in the urine and what cause this to happen and the process?

doctor1 MD

I need help with my A & P question. Here it is ....... Mrs. James appeared at the clinic complaining of extreme nervousness and sweating, saying that she could feel and hear her heart thumping when she tried to sleep at night. Laboratory testing revealed hyperglycemia and increased basal metabolic rate. Although she also proved to have high blood pressure, tests of thyroid function were normal. What is your diagnosis? What treatment should be used?

doctor1 MD

i am 35, diabetic type 2 with high blood sugar. i was diagnosed with bronchitis about a month ago and it hasnt got better. i am dehydrated and my left side of my face always seems to be more sunk in. the day before yesterday i went in to the er and they gave me 2 bags of ivs, a breathing treatment and insulin for my blood sugar. last night i used my inhaler and all of a sudden my cough was back and it was hurting the veins in my left arm, knee and left foot. now it feels like my whole left side is weaker than my right... i need help please